humblyasking

New Member
10+ Year Member
Feb 10, 2005
1
0
Status
On New Years, i did extasy. ever since, i see little spots of light everywhere. they are not bright enough to obstruct my vision, but they are extremely noticeable at times when there are no light - i.e. night. they are reminiscent of the vision you get right as you exit a movie theatre, that screening type of light.

my question is do i have to worry about it getting worse? does anyone know what this could mean?

i'm quite honestly too scared to go to the doctor. i have other mental issues i am already dealing with and i dont know if i could handle some big medical procedure.

i'd just like some honest opinions/advice. i did a google for optometry forum and this was all i could find.

i appreciate any help.
 

iizrkool

Junior Member
10+ Year Member
Jan 16, 2005
7
0
Status
can anyone please tell me if you have to resend reccomendation letters if you are reapplying? if i tell my profs i didn't get in the first time, will they still give me good reccs.? thanks in advance
 

CNU2020

Junior Member
10+ Year Member
5+ Year Member
Sep 23, 2004
23
0
Chicago
Status
humblyasking said:
On New Years, i did extasy. ever since, i see little spots of light everywhere. they are not bright enough to obstruct my vision, but they are extremely noticeable at times when there are no light - i.e. night. they are reminiscent of the vision you get right as you exit a movie theatre, that screening type of light.

my question is do i have to worry about it getting worse? does anyone know what this could mean?

i'm quite honestly too scared to go to the doctor. i have other mental issues i am already dealing with and i dont know if i could handle some big medical procedure.

i'd just like some honest opinions/advice. i did a google for optometry forum and this was all i could find.

i appreciate any help.
frequency, onset, location, duration, association, relief, quality?
 

heretic

Member
10+ Year Member
5+ Year Member
Dec 4, 2004
49
0
Status
Optometrist
stompy said:
What does resending letters of rec have anything to do with....
maybe he thought this was a general help thread where he could add a post?

and yes humbly, please provide more information so people can start ruling out different causes.
 

iizrkool

Junior Member
10+ Year Member
Jan 16, 2005
7
0
Status
stompy said:
What does resending letters of rec have anything to do with....
sorry that was my mistake, i was trying to post a new message, accidently replied to it.
 

Loncifer

Member
10+ Year Member
5+ Year Member
Aug 19, 2004
35
0
Status
humblyasking said:
On New Years, i did extasy. ever since, i see little spots of light everywhere. they are not bright enough to obstruct my vision, but they are extremely noticeable at times when there are no light - i.e. night. they are reminiscent of the vision you get right as you exit a movie theatre, that screening type of light.

my question is do i have to worry about it getting worse? does anyone know what this could mean?

i'm quite honestly too scared to go to the doctor. i have other mental issues i am already dealing with and i dont know if i could handle some big medical procedure.

i'd just like some honest opinions/advice. i did a google for optometry forum and this was all i could find.i appreciate any help.
Humblyasking,
I'm an optometry student, but a quick google search of MDMA (ecstacy) toxicity suggest to me that you should go see a Medical Doctor. There are rare but serious neurological complications that come with MDMA use. Explain to the Doctor that you are nervous about seeing them and they should try to put you at ease. This is, of course, just my opinion and hopefully we can get more experienced/educated assessments on this forum.

-Loncifer
 

parazoa

Parazoa
10+ Year Member
5+ Year Member
Sep 26, 2004
22
0
Status
Ok hear is the deal, Yes you should go and see your doctor. As far as the cause of your symptoms, it could be a lot of things. Did you fall while you were on the drug or get in a fight? Is it a drug rxn with other meds you are taking? I have no idea nor am I or anyone else qualified to answer your question is this normal or will it get worse without first examining you and taking a medical history. So my advice is go and see your doctor ASAP. It may be nothing but your doctor is the one who needs to make that decision.


humblyasking said:
On New Years, i did extasy. ever since, i see little spots of light everywhere. they are not bright enough to obstruct my vision, but they are extremely noticeable at times when there are no light - i.e. night. they are reminiscent of the vision you get right as you exit a movie theatre, that screening type of light.

my question is do i have to worry about it getting worse? does anyone know what this could mean?

i'm quite honestly too scared to go to the doctor. i have other mental issues i am already dealing with and i dont know if i could handle some big medical procedure.

i'd just like some honest opinions/advice. i did a google for optometry forum and this was all i could find.

i appreciate any help.